On the Two-Dimensional Theory of Incompressible Flow Over Inlets

[+] Author and Article Information
A. Sanz

Laboratorio de Aerodinámica, E. T. S. I. Aeronáuticos, Universidad Politécnica, 28040 Madrid, Spain

J. Appl. Mech 53(4), 947-951 (Dec 01, 1986) (5 pages) doi:10.1115/1.3171886 History: Received August 26, 1985; Revised March 19, 1986; Online July 21, 2009


The linearized solution for the two-dimensional flow over an inlet of general form has been derived, assuming incompressible potential flow. With this theory suction forces at sharp inlet lips can be estimated and ideal inlets can be designed.

Copyright © 1986 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In